Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Higher order compositions in the Adams spectral sequence


Author: A. Lawrence
Journal: Bull. Amer. Math. Soc. 76 (1970), 874-877
MSC (1970): Primary 5545, 5552
MathSciNet review: 0258041
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Frank Adams, Stable homotopy theory, Lectures delivered at the University of California at Berkeley, vol. 1961, Springer-Verlag, Berlin-Göttingen-Heidelberg-New York, 1964. MR 0185597
  • 2. J. M. Boardman, Stable homotopy theory, University of Warwick, Coventry, England (unpublished notes).
  • 3. Hillel H. Gershenson, Higher composition products, J. Math. Kyoto Univ. 5 (1965), 1–37. MR 0190931
  • 4. J. Peter May, Matric Massey products (unpublished notes).
  • 5. R. M. F. Moss, On the composition pairing of Adams spectral sequences, Proc. London Math. Soc. (3) 18 (1968), 179–192. MR 0220294
  • 6. R. M. F. Moss, On Massey products in the Adams spectral sequence (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5545, 5552

Retrieve articles in all journals with MSC (1970): 5545, 5552


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12593-9